Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Strictly pseudoconvex domains in $C^n$


Authors: Michael Beals, Charles Fefferman and Robert Grossman
Journal: Bull. Amer. Math. Soc. 8 (1983), 125-322
MSC (1980): Primary 32F15
DOI: https://doi.org/10.1090/S0273-0979-1983-15087-5
MathSciNet review: 684898
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, Berlin and New York, 1978. MR 690288
  • 2. Steve Bell and Ewa Ligocka, A simplification and extension of Fefferman’s theorem on biholomorphic mappings, Invent. Math. 57 (1980), no. 3, 283–289. MR 568937, https://doi.org/10.1007/BF01418930
  • 3. M. Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété Riemannienne, Springer-Verlag, Berlin and New York, 1971. MR 282313
  • 4. L. Boutet de Monvel, Integration des équations de Cauchy-Riemann induites formelles, Séminaire Goulaouic-Lions-Schwartz (1974-1975). MR 409893
  • 5. L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Soc. Math, de France Astérisque 34-35 (1976), 123-164. MR 590106
  • 6. L. Boutet de Monvel, Opérateurs à coefficients polynomiaux, espace de Bargmann, et opérateurs de Toeplitz, Goulaouic-Meyer-Schwartz Seminar, 1980–1981, École Polytech., Palaiseau, 1981, pp. Exp. No. II bis, 6 (French). MR 657971
  • 7. D. Burns and S. Schneider, personal communication.
  • 8. E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes. I, II, Oeuvres II, 2, 1231-1304; Oeuvres III, 2, 1217-1238.
  • 9. D. Catlin, Necessary conditions for subellipticity and hypoellipticity for the ∂-Neumann problem on pseudoconvex domains, in [26].
  • 10. S. Y. Cheng and S-T. Yau, On the regularity of the Monge-Ampère equation det(∂2u/∂ xi∂ xj) = F (x, u), Comm. Pure Appl. Math. 30 (1977), 41-68. MR 437805
  • 11. S. S. Chern and J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. MR 425155
  • 12. Vladimir Grigor′evich Boltyanskii and Izrail′Tsudikovich Gohberg, The decomposition of figures into smaller parts, University of Chicago Press, Chicago, Ill.-London, 1980. Translated from the Russian by Henry Christoffers and Thomas P. Branson; Popular Lectures in Mathematics. MR 563920
  • 13. John P. D’Angelo, Orders of contact of real and complex subvarieties, Illinois J. Math. 26 (1982), no. 1, 41–51. MR 638553
  • 14. K. Diederich and P. Pflug, Necessary conditions for hypoellipticity of the $\bar \partial $-problem, in [26 ].
  • 15. J. J. Duistermaat and V. Guillemin, The spectrum of positive elliptic operators and periodic geodesics, Invent. Math. 29 (1975), 39-79. MR 405514
  • 16. Michael Hitrik, Lagrangian tori and spectra for non-selfadjoint operators, Séminaire: Équations aux Dérivées Partielles. 2005–2006, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006, pp. Exp. No. XXIV, 16. Based on joint works with J. Sjöstrand and S. Vũ Ngọc. MR 2276088
  • 17. Yu. V. Egorov, Subelliptic pseudodifferential operators, Dokl. Akad. Nauk SSSR 188 (1969), 20-22. MR 255970
  • 18. Yu. V. Egorov, On canonical transformations of pseudodifferential operators, Uspehi Mat. Nauk 25 (1969), 235-236. MR 265748
  • 19. Yu. V. Egorov, Subelliptic operators, Uspehi Mat. Nauk 30:2 (1975), 71-114 = Russian Math. Surveys 30:2 (1975), 59-118. MR 410473
  • 20. Yu. V. Egorov, Subelliptic operators, Uspehi. Mat. Nauk 30:3 (1975), 57-104 = Russian Math. Surveys 30:3 (1975), 55-105. MR 410474
  • 21. C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 350069
  • 22. C. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. of Math. (2) 103 (1976), 395-416; erratum 104 (1976), 393-394. MR 407320
  • 23. Charles Fefferman, Parabolic invariant theory in complex analysis, Adv. in Math. 31 (1979), no. 2, 131–262. MR 526424, https://doi.org/10.1016/0001-8708(79)90025-2
  • 24. G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton Univ. Press, Princeton, N. J., 1972. MR 461588
  • 25. G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 367477
  • 26. Recent developments in several complex variables, Annals of Mathematics Studies, vol. 100, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1981. Edited by John E. Fornaess. MR 627746
  • 27. P. Gilkey, The index theorem and the heat equation, Publish or Perish, Berkeley, Calif., 1974. MR 458504
  • 28. H. Goldstein, Classical mechanics, Addison-Wesley, Reading, Mass., 1950. MR 43608
  • 29. R. Graham, to appear.
  • 30. V. Guillemin, Some classical theorems in spectral theory revisited, in [35].
  • 31. G. Hochschild and G. D. Mostow, Unipotent groups in invariant theory, Proc. Nat. Acad. Sci. USA 70 (1973), 646-648. MR 320174
  • 32. L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 141-171. MR 222474
  • 33. L. Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218. MR 609014
  • 34. L. Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), 79-183. MR 388463
  • 35. Lars Hörmander (ed.), Seminar on Singularities of Solutions of Linear Partial Differential Equations, Annals of Mathematics Studies, vol. 91, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1979. Held at the Institute for Advanced Study, Princeton, N.J., 1977/78. MR 547013
  • 36. L. Hörmander, Subelliptic operators, in [35].
  • 37. N. Kerzman, The Bergman kernel function: differentiability at the boundary, Math. Ann. 195 (1972), 149-158. MR 294694
  • 38. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Wiley, New York, 1969.
  • 39. J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds. I, II, Ann. of Math. (2) 78 (1963), 112-148; ibid 79 (1964), 450-472.
  • 40. J. J. Kohn, Subellipticity of the ∂-Neumann problem on pseudo-convex domains: sufficient conditions, Acta Math. 142 (1979), no. 1-2, 79–122. MR 512213, https://doi.org/10.1007/BF02395058
  • 41. Steven G. Krantz, Function theory of several complex variables, John Wiley & Sons, Inc., New York, 1982. Pure and Applied Mathematics; A Wiley-Interscience Publication. MR 635928
  • 42. Masatake Kuranishi, Strongly pseudoconvex CR structures over small balls. II. A regularity theorem, Ann. of Math. (2) 116 (1982), no. 1, 1–64. MR 662117, https://doi.org/10.2307/2007047
  • 43. S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1971. MR 277543
  • 44. S. Lee and R. Melrose, personal communication.
  • 45. V. P. Maslov, Theory of perturbations and asymptotic methods, Moskov. Gos. Univ., Moscow, 1965. (Russian)
  • 46. A. Melin and J. Sjöstrand, Fourier integral operators with complex valued phase functions, Lecture Notes in Math., vol. 459, Springer-Verlag, Berlin and New York, pp. 120-223. MR 431289
  • 47. S. Minakshisundaram and A. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds, Canad. J. Math. 1 (1949), 242-256. MR 31145
  • 48. J. Moser, Holomorphic equivalence and normal forms of hypersurfaces, Proc. Sympos. Pure Math., vol. 27, part 2, Amer. Math. Soc. Providence, R. I., 1975, pp. 109-112. MR 435439
  • 49. Alexander Nagel and E. M. Stein, Lectures on pseudodifferential operators: regularity theorems and applications to nonelliptic problems, Mathematical Notes, vol. 24, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1979. MR 549321
  • 50. L. Nirenberg, On a problem of Hans Lewy, Uspehi. Mat. Nauk 292 (176) (1974), 241-251. MR 492752
  • 51. L. Nirenberg, S. Webster, and P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math. 33 (1980), no. 3, 305–338. MR 562738, https://doi.org/10.1002/cpa.3160330306
  • 52. V. K. Patodi, Curvature and eigenforms of the Laplace operator, J. Differential Geom. 5 (1971), 233-249. MR 292114
  • 53. D. H. Phong, On integral representations for the Neumann operator, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 4, 1554–1558. MR 526179
  • 54. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), 247-320. MR 436223
  • 55. M. Sato, T. Kawai and M. Kashiwera, Microfunctions and pseudodifferential equations, Lecture Notes in Math., vol. 287, Springer-Verlag, Berlin and New York, 1973.
  • 56. C. Seshadri, On a theorem of Weizenböck in invariant theory, J. Math. Kyoto Univ. 1 (1962), 403-409. MR 144914
  • 57. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 290095
  • 58. N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan 14 (1962), 397-429. MR 145555
  • 59. N. Tanaka, Graded Lie algebras and geometric structures, Proc. U. S.-Japan Seminar in Differential Geometry, Nippon Hyoronsha, 1966, pp. 147-150. MR 222802
  • 60. D. S. Tartakoff, A survey of some recent results in C [26].
  • 61. Michael E. Taylor, Pseudodifferential operators, Princeton Mathematical Series, vol. 34, Princeton University Press, Princeton, N.J., 1981. MR 618463
  • 62. F. Trèves, Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and applications to the $øverline\partial$-Neumann problem, Comm. Partial Differential Equations 3 (1978), 475-642. MR 492802
  • 63. François Trèves, Introduction to pseudodifferential and Fourier integral operators. Vol. 2, Plenum Press, New York-London, 1980. Fourier integral operators; The University Series in Mathematics. MR 597145
  • 64. S. M. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43 (1977), 53-68. MR 463482
  • 65. R. Weizenböck, Über die invarianten von linearen gruppen, Acta Math. 58 (1932), 230-250.
  • 66. R. O. Wells Jr., The Cauchy-Riemann equations and differential geometry, Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 187–199. MR 640945, https://doi.org/10.1090/S0273-0979-1982-14976-X
  • 67. Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32F15

Retrieve articles in all journals with MSC (1980): 32F15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15087-5

American Mathematical Society